# SDR FDEA201106252419

- Difficulty date: June 25, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196017
- Condition: Corroded
- Location: Bs 950-1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LBL 25, SEAT TRACK, STA 950 PLUS 10" TO STA 1070 PLUS 10".   REMOVED SEAT TRACK IAW SRM 51-30-2.   FABRICATED SEAT TRACK SECTION IAW SRM 53-10-5 FIG 1, TREATED AND PRIMED SEAT TRACK SECTION IAW SRM 51-10-2.  INSTALLED SEAT TRACK SECTION IAW SRM 51-30-  2.
